# SDR USAA051403

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 53,418 hours, 53,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9C53461171
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE STA 986.5 RBL 20-30 CORRODED.  REMOVED & REPLACED TEE PER TYP REP 53-60-01.  DEFECT SIZE: 10 INCHES.
